Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 225, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2015, 3:51 PM MDT for Crowley County, Otero County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 3:51 PM MDT (21:51 UTC)
- Expired
- Aug 7, 2015, 4:26 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 3:05 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3310 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860 WUUS55 KPUB 072151 SVRPUB COC025-089-072245- /O.NEW.KPUB.SV.W.0225.150807T2151Z-150807T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 351 PM MDT FRI AUG 7 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OTERO COUNTY IN SOUTHEASTERN COLORADO... SOUTHEASTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO... * UNTIL 445 PM MDT * AT 351 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWINK...OR 9 MILES WEST OF LA JUNTA...AND MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...ROCKY FORD...ORDWAY...SWINK...SUGAR CITY AND CHERAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3789 10357 3790 10384 3834 10378 3823 10346 TIME...MOT...LOC 2151Z 198DEG 26KT 3795 10371 $$ HODANISH
4 follow-up statements
680 WWUS55 KPUB 072200 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 400 PM MDT FRI AUG 7 2015 COC025-089-072245- /O.CON.KPUB.SV.W.0225.000000T0000Z-150807T2245Z/ OTERO CO-CROWLEY CO- 400 PM MDT FRI AUG 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR CENTRAL OTERO AND SOUTHEASTERN CROWLEY COUNTIES... AT 359 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWINK...OR 7 MILES WEST OF LA JUNTA...MOVING NORTH AT 30 MPH. QUARTER SIZE HAIL WAS REPORTED IN LA JUNTA AT 353 PM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...ROCKY FORD...ORDWAY...SWINK...SUGAR CITY AND CHERAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3789 10357 3790 10384 3834 10378 3823 10346 TIME...MOT...LOC 2159Z 198DEG 26KT 3801 10369 $$ HODANISH
193 WWUS55 KPUB 072208 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 408 PM MDT FRI AUG 7 2015 COC025-089-072245- /O.CON.KPUB.SV.W.0225.000000T0000Z-150807T2245Z/ OTERO CO-CROWLEY CO- 408 PM MDT FRI AUG 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR NORTHEASTERN OTERO AND SOUTHEASTERN CROWLEY COUNTIES... AT 408 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWINK...OR NEAR LA JUNTA...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...ROCKY FORD...SWINK...SUGAR CITY AND CHERAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3794 10355 3802 10377 3830 10369 3823 10346 TIME...MOT...LOC 2208Z 206DEG 23KT 3807 10358 $$ HODANISH
847 WWUS55 KPUB 072219 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 419 PM MDT FRI AUG 7 2015 COC025-089-072245- /O.CON.KPUB.SV.W.0225.000000T0000Z-150807T2245Z/ OTERO CO-CROWLEY CO- 419 PM MDT FRI AUG 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR NORTHEASTERN OTERO AND SOUTHEASTERN CROWLEY COUNTIES... AT 419 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CHERAW...OR 9 MILES NORTH OF LA JUNTA...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CHERAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3806 10352 3804 10370 3829 10364 3823 10346 TIME...MOT...LOC 2219Z 199DEG 18KT 3811 10356 $$ HODANISH
672
WWUS55 KPUB 072226
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT FRI AUG 7 2015
COC025-089-072236-
/O.CAN.KPUB.SV.W.0225.000000T0000Z-150807T2245Z/
OTERO CO-CROWLEY CO-
426 PM MDT FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO AND
SOUTHEASTERN CROWLEY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3806 10352 3804 10370 3829 10364 3823 10346
TIME...MOT...LOC 2225Z 198DEG 26KT 3816 10354
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:18 PM MDT, 33 minutes earlier.
Area forecast discussion, Aug 7, 3:18 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT FRI AUG 7 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 319 PM MDT FRI AUG 7 2015 ...SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SE COLORADO COUNTIES INTERSECTING HWY 50 AND NORTHWARD. LAPS AND MESOSCALE ANALYSIS SHOW LARGE AMOUNTS OF CAPE OVER THE SE PLAINS WITH 3000-4000 J/KG THROUGH THE I-25 CORRIDOR EXTENDING TO THE BORDER OF CO/KS. A DRY LINE CURRENTLY EXTENDS ON A LINE ROUGHLY THROUGH WALSENBURG TO TRINIDAD THROUGH THE CO/NM BORDER...WITH DEW POINTS IN THE 60S NORTH OF THE LINE AND VALUES IN THE 30S BEHIND THE LINE. AN UPPER LEVEL DISTURBANCE CURRENTLY LOCATED IN NW NM WILL TRACK OVER THE CWA OVER THE NEXT COUPLE OF HOURS. A WEAK CAP IS STILL IN PLACE ACROSS PART OF THE SE PLAINS BUT IS EXPECTED TO BREAK SOON AS SURFACE HEATING CONTINUES TO DESTABILIZE THE LOWER LEVELS AND THE UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THE DRY LINE NEAR THE SRN CO BORDER IS EXPECTED TO SLOWLY PUSH NORTHWARD AS S/SW FLOW HAS DEVELOPED THROUGHOUT THE SRN PART OF THE CWA. THE DRY LINE WILL ACT AS A FOCUS FOR CONVECTION AS IT MOVES NORTHWARD. DEW POINTS NORTH OF HWY 50 WILL LIKELY REMAIN IN THE 50S AND 60S THROUGHOUT THE AFTERNOON AND EARLY EVENING AS A TONGUE OF MOISTURE CONTINUES TO WRAP AROUND A LOW PRESSURE CENTER LOCATED NEAR THE CO/KS BORDER. THE PRIMARY THREATS FROM STRONG TO SEVERE STORMS LATE THIS AFTERNOON INTO THE EARLY EVENING ARE LOCALLY DAMAGING WIND GUSTS TO AROUND 60 MPH...HAIL UP TO 2 INCHES IN DIAMETER...AND HEAVY RAINFALL. ONE OR TWO TORNADOES WILL BE POSSIBLE...ESPECIALLY ACROSS KIOWA COUNTY. TONIGHT...ACTIVITY WILL SLOWLY SHIFT OFF TO THE NE WITH THUNDERSTORM ACTIVITY DIMINISHING DURING THE EARLY EVENING HOURS ACROSS THE SE PLAINS. SFC WINDS ARE EXPECTED TO REMAIN WESTERLY OVERNIGHT...WITH LITTLE TO NO STRATUS DEVELOPING OVERNIGHT ACROSS THE PLAINS. ACROSS THE HIGHER TERRAIN...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AS MONSOON MOISTURE COUPLED WITH UPPER LEVEL DISTURBANCES KEEPS ACTIVITY GOING. SATURDAY...SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MTNS DURING THE LATE MORNING TO EARLY AFTERNOON AND HOURS...BEFORE MOVING ACROSS THE PLAINS DURING THE LATE AFTERNOON AND EARLY EVENING. TEMPERATURES WILL RETURN TO NEAR NORMAL READINGS WITH HIGHS IN THE LOW TO MID 90S ACROSS THE PLAINS...LOW 70S TO UPPER 80S IN HIGH VALLEYS...AND 50S TO 60S ACROSS THE MTNS. LUKINBEAL .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 319 PM MDT FRI AUG 7 2015 ...UPPER RIDGE FORECAST TO BE OVER THE AREA...WITH MONSOON PLUME PROVIDING MOISTURE FOR DAILY SHOWERS AND STORMS... SATURDAY NIGHT...SHORT TERM MODELS SHOW MONSOON MOISTURE OVERHEAD WHILE SHORTWAVE MOVING THROUGH WYOMING AND COLORADO. THIS WILL KEEP SHOWERS AND STORMS GOING ACROSS THE PLAINS THROUGH THE EVENING AND INTO THE OVERNIGHT. IN THE WAKE OF THE SHORTWAVE WEAK COOL FRONT WILL MOVE THROUGH EASTERN COLORADO. SUNDAY...TEMPERATURES WILL BE A BIT LOWER ACROSS THE PLAINS WITH WEAK UPSLOPE FLOW...AND THE DEVELOPMENT OF SHOWERS AND STORMS...WHILE THE WEST WILL REMAIN UNDER LIGHT FLOW AND MOISTURE FOR DIURNAL SHOWERS AND STORMS. WHILE THE COVERAGE OF SHOWERS AND STORMS MAY NOT BE AS MUCH AS PREVIOUS DAYS...KEPT POPS EVERYWHERE THROUGH THE DAY...WITH FOCUS SHIFTING TO THE EAST DURING THE EVENING AND OVERNIGHT. MONDAY...WITH UPSLOPE FLOW ACROSS THE PLAINS...AND MOISTURE IN PLACE ACROSS THE ENTIRE AREA...SCATTERED TO LIKELY POPS LOOK REASONABLE...WITH THE RISK OF LOCALLY HEAVY RAIN AND A FLASH FLOOD THREAT. WITH CLOUD COVER...HIGH TEMPERATURES SHOULD ONLY REACH INTO THE 80S ACROSS THE PLAINS...WITH 70S ACROSS THE HIGH VALLEYS...AND 50S AND 60S MOUNTAINS. TUESDAY THROUGH FRIDAY...THE UPPER RIDGE WILL BE CENTERED ACROSS THE SOUTHERN ROCKIES...SO THE ROUTINE OF DAILY SHOWERS AND STORMS WILL CONTINUE...WITH THE EVER PRESENT RISK OF LOCALLY HEAVY RAIN AND FLASH FLOODING. HIGH TEMPERATURES WILL BE NEAR THE SEASONAL NORMS. -TLM- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY) ISSUED AT 319PM MDT FRI AUG 7 2015 VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGHOUT THE PERIOD...WITH BRIEF MVFR CONDITIONS POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING UNDER SHOWERS AND THUNDERSTORMS. VCTS WILL AFFECT THE TAF SITES THROUGH THE EARLY EVENING HOURS...WITH THE PRIMARY CONCERNS BEING GUSTY OUTFLOW WINDS...LIGHTNING...AND BRIEF HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL DIMINISH HEADING INTO THE OVERNIGHT HOURS WITH KCOS SEEING THE POTENTIAL FOR THUNDERSTORMS TO LINGER CLOSE TO THE TERMINAL FOR A FEW MORE HOURS. VFR CONDITIONS ARE EXPECTED OVERNIGHT AS WINDS SHIFT TO THE N/NE FOR KCOS AND KPUB. HEADING INTO TOMORROW...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP DURING THE LATE MORNING TO EARLY AFTERNOON HOURS...LIKELY IMPACTING THE TAF SITES BETWEEN 19-00Z. LUKINBEAL && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TM LONG TERM...TM AVIATION...TM
Hazardous weather outlook, Aug 7, 11:34 AM MDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 1134 AM MDT FRI AUG 7 2015 COZ058>089-093>099-081745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1134 AM MDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AROUND NOON...THEN SPREAD EASTWARD ACROSS THE SOUTHEAST PLAINS DURING THE AFTERNOON AND EVENING HOURS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...WITH THE GREATEST THREAT GENERALLY EAST OF A LINE FROM COLORADO SPRINGS TO LA JUNTA TO SPRINGFIELD. LOCALLY DAMAGING WIND GUSTS TO AROUND 60 MPH...HAIL UP TO 2.0 INCHES IN DIAMETER...AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS. ONE OR TWO TORNADOES WILL BE POSSIBLE...ESPECIALLY ACROSS KIOWA COUNTY. THE BEST CHANCE OF OVERALL SEVERE WEATHER WILL BE OVER KIOWA COUNTY AND NORTHEAST EL PASO COUNTY. ELSEWHERE...THUNDERSTORMS WILL BE HIGHER BASED...BUT STILL CAPABLE OF PRODUCING ERRATIC GUSTY WINDS UP TO 50 MPH...LIGHTNING...AND BRIEF HEAVY RAINFALL. THUNDERSTORMS WILL DIMINISH FOR MOST AREAS DURING THE EVENING HOURS...HOWEVER SOME SHOWERS AND THUNDERSTORMS MAY PERSIST ALONG THE CONTINENTAL DIVIDE INTO THE EARLY MORNING HOURS. LIGHTNING AND BRIEF MODERATE RAINFALL WILL BE POSSIBLE WITH THE MORE ISOLATED STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FROM SATURDAY THROUGH THURSDAY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...PRIMARILY FROM THE AFTERNOON INTO THE NIGHTTIME HOURS. THE PRIMARY STORM CONCERNS WILL BE HEAVY RAIN...CAPABLE OF PRODUCING LOCALIZED FLASH FLOODING... HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL UP TO 1 INCH IN DIAMETER...AND GUSTY WINDS UP TO 55 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS. 13/13
In the hours before
Special weather statement, Aug 7, 2:25 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 225 PM MDT FRI AUG 7 2015 COZ093-094-097-072115- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 225 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 315 PM MDT... AT 225 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES EAST OF THATCHER...OR 30 MILES SOUTH OF LA JUNTA...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES. LAT...LON 3745 10320 3743 10387 3773 10375 3780 10302 TIME...MOT...LOC 2025Z 201DEG 26KT 3755 10369 HODANISH
Special weather statement, Aug 7, 3:09 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT FRI AUG 7 2015 COZ093-097-072145- LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 309 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO AND SOUTHERN BENT COUNTIES UNTIL 345 PM MDT... AT 308 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF HIGBEE...OR 17 MILES SOUTHEAST OF NORTH LA JUNTA... MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...HIGBEE AND JOHN MARTIN RESERVOIR. LAT...LON 3768 10312 3768 10371 3804 10349 3804 10287 TIME...MOT...LOC 2108Z 197DEG 32KT 3778 10331 HODANISH
Local storm report, Aug 7, 3:28 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 8 ESE HIGBEE 37.73N 103.31W
08/07/2015 M1.25 INCH BENT CO STORM CHASER
&&
MNLocal storm report, Aug 7, 3:30 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST 8 ESE HIGBEE 37.73N 103.31W
08/07/2015 E65 MPH BENT CO STORM CHASER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:25 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Aug 7, 3:09 PM MDT | Special Weather Statement | PUB | Bent | 36 min |
| Aug 7, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 29 min |
| Aug 7, 3:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero, Prowers | 39 min |
| Aug 7, 3:54 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Aug 7, 4:47 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Aug 7, 4:49 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.